# SDR SWAA2013120222838

- Difficulty date: November 4, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 50,726 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD AFT FASTENER HOLE CRACKED AT STATION 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW EA.
